Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Omnacortil, Zinetac and Lecope be taken for urticaria?

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3579 Questions

default
Posted on Tue, 3 Nov 2015 in General Health
Question: Hi, my name is XXXXXXX and am Diabetic at the age of 31 with high sugar...but now the sugar is in control but I need to know that what medicines can be prescribed for urticaria...Is Omnacortil 10 MG, Zintac 150 MG and Lecope M 5 MG should be taken to cure urticaria... If yes, then how long should be taken or what is the dosage n how it has to be taken, i.e., Before dinner or Before Bed ????? Plz suggest....
doctor
Answered by Dr. Suresh Heijebu 1 hour later
Brief Answer:
Relevant drug dosages provided

Detailed Answer:
Hello, Sir.

I can understand your concerns.

You need exactly take the prescribed doses as of now.

These are the required doses for your age, sex, and skin issue underlying diabetes.

Omnacortil 10 mg has to be taken after breakfast.This has to be tapered off in 3 weeks. It means you should take this drug not more than 3-4 weeks, unless there is strong indication to continue it since this drug will increase blood glucose levels.

Zintac 150 should be taken once daily on empty stomach at 7 am daily for 3 weeks.

Lecope has to be taken post breakfast or dinner for 1-2 months.

Post your further queries if any.
Thank you.




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Glucose

doctor1 MD

Hello there. Doctors thought ive might of had a miscarriage two weeks ago as I rang up worried about the bleeding I had which wasn t my normal period type.. But said it was to late to check as it was 4 days later. But I ve did a urine dip test at home this evening and its got traces if glucose, protein, gravity, pH.. What could this mean? Im getting a lot of dull pains in my tummy and left side on and off... Thanks

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... I had kidney transplant in dec 2009 and doing well in all parametres. My creatine has been 1.0 to 1.1 in the last 12 months with Hb 14. My only problem is GI distubancee. either I have frequent motions ( 3 to 4 per day ) or constpation with little disconfort. I have not gained any weight probably last 2 kgs over last one year period. Could you plz suggest how can i handle this issue. my nephrologist asks to to ignore since every other parametere is with in normal limits. My glucose levels and Bp are normal mostly. My pangraf blood levels have been always high even on a current dose of 2.5mg per day. Plz advise.

Regds

KVT
HyDERABAD

doctor1 MD

Hello, I have a question regarding insulin resistance and dehydration. I m a Type 1 Insulin Dependent diabetic. Have been for nearly 16 years. My HA1c was last 4.9% so I keep my numbers extremely regulated. Anyways to the question, can severe dehydration lead to insulin resistance? I have some idea of the physiology but I want to understand it thoroughly. Let me give you the story first so you can maybe give me the walk through of it all especially the dehydration and insulin resistance. So after heavy drinking ( not something I do often at all....) , 6-7 hours of hard alcoholic drinks and no water during this time. I went to sleep woke up the next morning feeling very thirsty, it d been about 18 hours since I had a sip of water. So I drank some, and became nauseous. My sugars kept rising, initially was 192, ended up at 425 before I had to call 911. I was not holding down water.. my glucose was rising, I was taking massive amounts of insulin, somewhere in the 80-100 units of Humalog range. I take ~60 units in a day and this was in a matter of 12 hours probably. And my numbers did not drop. My question is why and whats the physiology behind the insulin not working? Something with the dehydration but Im not quite understand it. Please answer this if you can. Oh and I was not consuming food during this time so the glucose rise was not from carbohydrates. WWW.WWWW.WW

doctor1 MD

Hi, my name is Eva and my son (2) has Glucose galactose malabsorption. Do you know if digestive enzymes could help to ease this condition? I am also worried that in time he might have some renal or cardiovascular problems. So far he seems very healthy and is growing just fine on his fructose based diet. Thank you

doctor1 MD

I have been suffering from dehydration for a month and a half. The problem is when I get fluids from the ER, it comes back again because I have Diabetes and the medicine Januvia is preventing the fluids to stay in my system. My doctor still wants...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?